# SDR SWAA2023081459841

- Difficulty date: June 16, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 66,457 hours, 39,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AFT CARGO RH 'Z' CHANNEL FROM STA 727E TO STA 747 RBL 21 WL 155.5 HAS SPOTS OF CORROSION.<[01] REPAIR WAS ACCOMPLISHED IN THE ITEM TTG8Q00LP0BE;[02] VERIFIED ENTRY #1 AS WORK ACCOMPLISHED & WORK REMAINING WILL BE ON ' TTG8Q00LP0BE ' UNTIL APPLICABLE REPAIRE IS COMPLETED. THIS N/R IS NOW CLOSED.
